MAUDE Adverse Event Report: ALMA LASERS LTD CO2; MEDICAL LASER

ALMA LASERS LTD CO2; MEDICAL LASER
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Herpes (1898)
Date of Event 03/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Multiple attempts were made to retrieve the device but it has not been returned.The customer stated that the device has been working fine since the incident.In absence of adequate data, investigation cannot be conducted to determine the root cause.Alma lasers reached out to two independent medical experts for injury diagnosis based on available photographs.Both experts evaluated this as a reversible injury with the healing time of few weeks.Based on the non-permanent nature of injury, this event was deemed not reportable.Multiple patient out come follow-up attempts were made.On 05/29/2018 the facility updated that there was no hyperpigmentation but patient still had grid marks on her chest.Alma treated this as additional information and requested additional photos which were not provided.In absence of photos, patient's condition cannot be ascertained.Even though it cannot be confirmed if it is a permanent injury, alma is submitting this report in good faith efforts due to the presence of alleged grid marks on patient's chest.
 
Event or Problem Description
The suspected device was used on patient's neck, face and chest.As per the facility, the alleged injury was diagnosed as cold sores on face and neck.The facility did not provide any treatment/handpiece details and was unresponsive to alma's multiple attempts to obtain information.

Brand Name
CO2
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key7648048
Report Number3004167969-2018-00006
Device Sequence Number16212108
Product Code GEX
UDI-Device Identifier17290110120952
UDI-Public17290110120952
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K072182
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/29/2018
Device Age10 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;